Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, elevated HCT, PLT levels, on Xeloda, Temodal. Avastin. What could be the cause?

I am on Xeloda, Temodal and Avastin on every 14 days cycles since Dec 2011, Since then my blood test were normal including biochemistry. On WEd evenign I raised temperature up to 38C, it was the day when I finished the 14th day cycle with xeloda, avasti, sandostatin lar and temodal, the day before on MON my blood results were OK. The next two days until today FRI I was having a temperaure and today my HCT are 3.2 /lab lowest limit is 4.0/ PLT are 67 /lab lowest is 140. Could that be due to some viruses also, or the reasons are defintely the drugs mentioned. What should I do .....
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
it can be due to viral fever like dengue.You need to take lot of fluids,vitamin c and take rest.take acetaminophen for fever.Dont take NSAID group of drugs.and repeat platelet count every day.If discomfort increases consult your physician
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor